# SDR ABXA20190513049

- Difficulty date: May 13, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T21014
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BOTTOM SURFACE OF THE RIGHT WING UPPER SKIN AT THE REAR SPAR BETWEEN WING STATIONS 856 AND 879. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
